# SDR SWAA2023052545067

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SIDEPLATE HAS POSSIBLE CRACK AT I/B ATTACH FASTENER RBL 21; STA. 500B.<[01] CRACKED FOUND OUT OF LIMIT .I.A.W. SRM 53-00-53-1A-2.;[02] REMOVED RH TRANSITION ANGLE STA 500B-500I PER SRM 51-40-02;[03] LOCATE AND DRILL REPAIR PARTS FROM STA 500B TO 500I I.A.W. SRM 53-00-53-2R-5;[04] THE R/H TRANSITION ANGLE REPAIR TREATED; PAINT AND INSTALLED ON LINE # 1169 TASK CARD TTG8Q00KTSQZ.
